Volume 33, Number 5
Previous Issue Next Issue

K.C. Chang, Sihong ShaoDong Zhang


J. Comp. Math., 33 (2015), pp. 443-467.

Preview Purchase PDF 6 2650 Abstract

Yang He, Yajuan SunZaijiu Shang


J. Comp. Math., 33 (2015), pp. 468-494.

Preview Purchase PDF 6 3004 Abstract

Zhiqiang Xu


J. Comp. Math., 33 (2015), pp. 495-516.

Preview Purchase PDF 4 2525 Abstract

Qinghua WuGuozheng Yan


J. Comp. Math., 33 (2015), pp. 517-532.

Preview Purchase PDF 6 2922 Abstract

Xiaoyuan Yang, Xiaocui Li, Ruisheng QiYinghan Zhang


J. Comp. Math., 33 (2015), pp. 533-556.

Preview Purchase PDF 1 2458 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard